zbMATH — the first resource for mathematics

Symplectic homogeneous spaces. (English) Zbl 0261.53039

53C30 Differential geometry of homogeneous manifolds
57T15 Homology and cohomology of homogeneous spaces of Lie groups
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
22E25 Nilpotent and solvable Lie groups
Full Text: DOI
[1] Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. · Zbl 0063.00842
[2] -, Théorie des groupes de Lie. II. Groupes algèbres. Actualités Sci. Indust., no. 1152, Hermann, Paris, 1951. MR 14, 448.
[3] Claude Chevalley and Samuel Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85 – 124. · Zbl 0031.24803
[4] Jun-ichi Hano, On Kaehlerian homogeneous spaces of unimodular Lie groups, Amer. J. Math. 79 (1957), 885 – 900. · Zbl 0096.16203
[5] G. Hochschild, The structure of Lie groups, Holden-Day, Inc., San Francisco-London-Amsterdam, 1965. · Zbl 0131.02702
[6] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. · Zbl 0091.34802
[7] Bertram Kostant, Quantization and unitary representations. I. Prequantization, Lectures in modern analysis and applications, III, Springer, Berlin, 1970, pp. 87 – 208. Lecture Notes in Math., Vol. 170. · Zbl 0223.53028
[8] Yozo Matsushima, Differential geometry, Dekker, New York, 1972.
[9] Richard S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957), iii+123. · Zbl 0178.26502
[10] L. S. Pontryagin, Topological groups, Translated from the second Russian edition by Arlen Brown, Gordon and Breach Science Publishers, Inc., New York-London-Paris, 1966. · Zbl 0022.17104
[11] Shlomo Sternberg, Lectures on differential geometry, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0129.13102
[12] J.-M. Souriau, Structure des systèmes dynamiques, Maîtrises de mathématiques, Dunod, Paris, 1970 (French). · Zbl 0186.58001
[13] È. B. Vinberg, The theory of homogeneous convex cones, Trudy Moskov. Mat. Obšč. 12 (1963), 303 – 358 (Russian). · Zbl 0138.43301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.